created a poll in Cryoglobulinemia Vasculitis Organization (CVO).

%d comments
  • So my understanding is you were diganosed 2 months ago Trish ?

  • yes, late November

  • I think I might have screwed up on my pred dose...but I'd rather be tired than have this hideous moon face and neck. I don't think 2.5 mg every 2 weeks is to fast to go down from 40...I might have miscounted and gone down a tad more for 2 days, or done too much walking. Thanks so much, Toni...helps to know this. you are an angel for writing with this info. Trish

  • Be very careful Trish. Have a notepad next to your medicine so you can keep track when you taper. It can get confusing and as you can see you can feel the result of a mistake pretty quickly. And it can be dangerous. When you don't feel well, it is easy to make a mistake like that.

  • Thanks, Toni...I am filling my pill boxes for two weeks and double counting the pred...duh...that way I'll get it right, and I have it written down in two places. My husband says I look like a blowfish...at least he is good about it. Hugs, Trish

  • I feel better. Now I won't worry about you.

  • :)

  • Thanks !! Trish

  • How are you feeling this morning Trish? I hope it's getting easier for you. Toni is exactly right about writting down everytime you take your pills. I just finished a regime of pills that were 14 in number, each and every day. If I thought I could remember if I took the things, I found out real quick that wasn't the case! So not only did I have the pill box that I filled up every Sunday with all of the pills for the week ahead, I also wrote on a legal pad the date, time, and what I ate with them when I took them. I also wrote a little note as to how I was feeling at the time. My doctor was very happy to be able to look at my notes instead of me trying to remember when I saw him. Sure hope it's getting better for you and that the drugs are working! Take care, Kelly Howard

  • Xxxxxxx Yzzzzzz, thanks so much....

    I rested most of weekend and was able to go to swim aerobics and the jacuzzi at the Y this morning...hurray, what a difference. Don't know if I overdid it or screwed up on my pred, but I feel ok. Just get very tired by end of day and don't know if that's the disease or the drugs. I'll see and ask doctors, none this week thank goodness. I was going 3 x a week to 4 different ones when they were trying to figure everything out and give me rituxan. My husband just scolded me...I have to get my leg warmers and ugg boots on....how are you doing? HUgs, Trish Donohue